# SDR SWAA2021021848066

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR MOUNT LINING AT FWD GALLEY AREA (2 EA).  REPLACED MOUNT LOC ON ENTRY AFT CUT OUT DOOR LINING AT FWD GALLEY AREA (2EA) DUE TO DETERIORATED NOT FOUND ALLOWABLE DAMAGE PART NUMBER USED SL2808-3 PO 2021-107509 IAW B737-700 SRM 51-10-02; 51-40-02.
